MathSciNet Relay Station
MathSciNet bibliographic data
MR1687784 (2000e:13029) 13F25 (03D05 13A35 68Q45)
Allouche, J.-P. Transcendence of formal power series with rational coefficients. WORDS (Rouen, 1997). Theoret. Comput. Sci. 218 (1999), no. 1, 143–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement